# SDR DALA2021051102653

- Difficulty date: May 7, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 62,186 hours, 20,543 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Guide
- Condition: Missing
- Location: R4 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5811 R4 DOOR GIRT BAR MISSING GUIDE. CORRECTIVE ACTION: INSTALLED NEW GIRT BAR LOCK REF 757 AMM 25 66.
